# SDR HEEA083974

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 4,219 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Line
- Part number: 407040623101
- Condition: Corroded
- Location: M/R Gearbox Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX OIL LINE CORRODED UNDER B-NUT SLEEVE.
